MAUDE Adverse Event Report: Ventana Medical Systems Inc. BenchMark ULTRA system; slide stainer, automated

Ventana Medical Systems Inc. BenchMark ULTRA system; slide stainer, automated
Model Number BenchMark ULTRA
Medical Device Problem Code Mechanics Altered (2984)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of a staining run issue with the benchmark ultra system.It was reported that there was a misalignment between the reagent carousel position and what was displayed in the software.The staining appear impacted as they are all a single color with no major staining.
 
Additional Manufacturer Narrative
The investigation is ongoing.

Brand Name
BenchMark ULTRA system
Common Device Name
slide stainer, automated
Manufacturer (Section D)
Ventana Medical Systems Inc.
1910 e innovation park dr
tucson AZ 85755
Manufacturer (Section G)
Ventana Medical Systems Inc.
1910 e innovation park dr
tucson AZ 85755
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
+1(925)353-4412
MDR Report Key50870601
Report Number2028492-2026-03911
Device Sequence Number18486681
Product Code KPA
UDI-Device Identifier04015630981052
UDI-Public04015630981052
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
Exempt
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBenchMark ULTRA
Device Catalogue Number05342716001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 09/02/2026
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown